# SDR AALA2020022099021

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 29,279 hours, 11,948 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL370 CABIN DIFFERENTIAL PRESSURE WAS NORMAL. AT FL 380 IT WENT TO 8.65-8.70 (8.35NORMAL). AT FL380 CABIN PRESSURE WAS 6500-7000FEET. DESCENDED TO FL360 AND DIFFERENTIAL STAYED HIGH (8.4-8.5) UNTIL WE DESCENDED THROUGH ABOUT FL 300. ACCOMPLISHED BOTH DCPC BITE CHECK. IAW AMM #21-31-00. NO FAULTS NOTED. REMOVED AND REPLACED CABIN ALTITUDE AND DIFFERENTIAL PRESSURE INDICATOR IAW AMM #21-33-02.
